A General Family of q-Hypergeometric Polynomials and Associated Generating Functions

Date

2021

Authors

Srivastava, H.M.
Arjika, Sama

Journal Title

Journal ISSN

Volume Title

Publisher

Mathematics

Abstract

Basic (or q-) series and basic (or q-) polynomials, especially the basic (or q-) hypergeometric functions and the basic (or q-) hypergeometric polynomials are studied extensively and widely due mainly to their potential for applications in many areas of mathematical and physical sciences. Here, in this paper, we introduce a general family of q-hypergeometric polynomials and investigate several q-series identities such as an extended generating function and a Srivastava-Agarwal type bilinear generating function for this family of q-hypergeometric polynomials. We give a transformational identity involving generating functions for the generalized q-hypergeometric polynomials which we have introduced here. We also point out relevant connections of the various q-results, which we investigate here, with those in several related earlier works on this subject. We conclude this paper by remarking that it will be a rather trivial and inconsequential exercise to give the so-called (p, q)-variations of the q-results, which we have investigated here, because the additional parameter p is obviously redundant.

Description

Keywords

basic (or q-) hypergeometric series, homogeneous q-difference operator, q-binomial theorem, cauchy polynomials, Al-Salam-Carlitz q-polynomials, rogers type formulas, Srivastava-Agarwal type generating functions

Citation

Srivastava, H. M. & Arjika, S. (2021). A General Family of q-Hypergeometric Polynomials and Associated Generating Functions. Mathematics, 9(11), 1-15. https://doi.org/10.3390/math9111161.